A convenient expression for the diffraction coefficients of a wedge composed of a conductor and a lossless dielectric

Title
A convenient expression for the diffraction coefficients of a wedge composed of a conductor and a lossless dielectric
Authors
김세윤
Keywords
electromagnetics; diffraction; wedge; dual integral equations; physical-optics approximation; edge condition
Issue Date
1996-11
Publisher
Microwave and optical technology letters
Citation
VOL 13, NO 4, 216-219
URI
http://pubs.kist.re.kr/handle/201004/20231
ISSN
08952477
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE